# SDR CALA2021022200195

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347719520000
- Condition: Corroded
- Location: Fr 56rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT FITTING AT FR 56RH UNDERNEATH TORSION BOX COVER HAS CORROSION.(SUPPORT TASK).  AT HAECO LCQ PER NR 9290725( 42725).  REMOVED AND REPLACED FITTING AT FR 56 RH IAW A319 SRM 51-72-11- 911-001.
